zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence and globally exponential stability of equilibrium for BAM neural networks with impulses. (English) Zbl 1144.34347
Summary: A class of two-layer heteroassociative networks called bidirectional associative memory (BAM) networks with impulses is studied. Some new sufficient conditions are established for the existence and globally exponential stability of a unique equilibrium, which generalize and improve the previously known results. The sufficient conditions are easy to verify and when the impulsive jumps are absent the results reduce to those of the nonimpulsive systems. The approaches are based on employing Banach’s fixed point theorem, matrix theory and its spectral theory. Our results generalize and significantly improve the previous known results due to this method. Examples are given to show the feasibility and effectiveness of our results.

MSC:
34D23Global stability of ODE
34D20Stability of ODE
34A37Differential equations with impulses
92B20General theory of neural networks (mathematical biology)
WorldCat.org
Full Text: DOI
References:
[1] Kosto, B.: Neural networks and fuzzy systems -- a dynamical system approach to machine intelligence, (1992) · Zbl 0755.94024
[2] Kosto, B.: Bi-directional associative memories, IEEE trans syst man cybernet 18, 49-60 (1988)
[3] Kosto, B.: Adaptive bi-directional associative memories, Appl opt 26, 4947-4960 (1987)
[4] Kohonen, T.: Self-organization and associative memory, (1988) · Zbl 0659.68100
[5] Cao, J.: Periodic oscillatory solution of bidirectional associative memory networks with delays, Phys rev E 61, 1825-1828 (2000)
[6] Cao, J.; Wang, L.: Exponential stability and periodic oscillatory solution in BAM networks with delays, IEEE trans neural networks 13, No. 2, 457-463 (2002)
[7] Cao, J.: Global asymptotic stability of delayed bi-directional associative memory neural networks, Appl math comput 142, 333-339 (2003) · Zbl 1031.34074 · doi:10.1016/S0096-3003(02)00308-9
[8] Cao, J.: Exponential stability of delayed bi-directional associative memory neural networks, Appl math comput 135, 105-112 (2003) · Zbl 1030.34073 · doi:10.1016/S0096-3003(01)00315-0
[9] Liao, X. F.; Yu, Jb.: Qualitative analysis of bidrectional associative memory with time delays, Int J circuit theory appl 26, 219-229 (1998) · Zbl 0915.94012 · doi:10.1002/(SICI)1097-007X(199805/06)26:3<219::AID-CTA991>3.0.CO;2-I
[10] Gopalsamy, K.; He, X. Z.: Delay-independent stability in bi-directional associative memory networks, IEEE trans neural networks 5, 998-1002 (1994)
[11] Liang, X. B.: Global exponential stability and application of the Hopfield neural networks, Sci China 25, No. 5, 523-532 (1995)
[12] Wei, J. J.; Ruan, S. G.: Stability and bifurcation in a neural network model with two delays, Physica D 130, 255-272 (1999) · Zbl 1066.34511 · doi:10.1016/S0167-2789(99)00009-3
[13] Jin, C.: Stability analysis of discrete-time Hopfield BAM neural networks, Acta auto sinica 25, No. 5, 606-612 (1999)
[14] Xia, Y. H.; Cao, J.; Lin, M.: New results on the existence and uniqueness of almost periodic solutions for BAM neural networks with continuously distributed delays, Chaos, solitons & fractals 314, 928-936 (2007) · Zbl 1137.68052 · doi:10.1016/j.chaos.2005.10.043
[15] Cao, J.: Global stability analysis in delayed cellular neural networks, Phys rev E 59, 5940-5944 (1999)
[16] Cao, J.; Chen, A.; Huang, X.: Almost periodic attractor of delayed neural networks with variable coefficients, Phys lett A 340, 104-120 (2005) · Zbl 1145.37308 · doi:10.1016/j.physleta.2005.04.021
[17] Kelly, D. G.: Stability in contractive nonlinear neural networks, IEEE trans biomed eng 37, 231-242 (1990)
[18] Liao, X. X.: Stability of the Hopfield neural networks, Sci China 23, No. 5, 523-532 (1993)
[19] Cao, J.: A set of stability criteria for delayed cellular neural networks, IEEE trans circuits syst I 48, No. 4, 494-498 (2001) · Zbl 0994.82066 · doi:10.1109/81.917987
[20] Cao, J.: Global stability conditions for delayed cnns, IEEE trans circuits syst I 48, No. 11, 1330-1333 (2001) · Zbl 1006.34070 · doi:10.1109/81.964422
[21] Huang, X.; Cao, J.: Almost periodic solutions of inhibitory cellular neural networks with time-vary delays, Phys lett A 314, 222-231 (2003) · Zbl 1052.82022
[22] Chen, A.; Cao, J.: Existence and attractivity of almost periodic solutions for cellular networks with distributed delays and variable coefficients, Appl math comp 134, 125-140 (2003) · Zbl 1035.34080
[23] Xia, Y. H.; Cao, J.: Almost periodicity in an ecological mode with M-predators and N-preys by ’pure-delay type’ system, Nonlinear dyn 39, No. 3, 275-304 (2005) · Zbl 1093.92061
[24] Xia YH, Cao J. Almost periodic solutions for an ecological model with infinite delays. Proc Edinburgh Math Soc A [to appear]. · Zbl 1130.34044 · doi:10.1017/S0013091504001233
[25] Xia YH, Cao J, Lin M. Discrete-time analogues of predator-prey models with monotonic or nonmonotonic functional responses. Nonlinear Anal, doi:10.1016/j.nonrwa.2006.06.007. · Zbl 1127.39038
[26] Xia YH, Cao J. Global attractivity of a periodic ecological model with m-predators and n-preys by ’pure-delay type’ system. Comput Appl Math [to appear]. · Zbl 1135.34038 · doi:10.1016/j.camwa.2006.06.002
[27] Xia, Y. H.; Lin, M.; Cao, J.: The existence of almost periodic solutions of certain perturbation system, J math anal appl 310, No. 1, 81-96 (2005) · Zbl 1089.34039 · doi:10.1016/j.jmaa.2005.01.046
[28] Hale, J. K.; Lunel, S. M. V.: Introduction to functional differential equations, (1993) · Zbl 0787.34002
[29] Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations: periodic solutions and applications, (1993) · Zbl 0815.34001
[30] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P.: Theory of impulsive differential equations, (1989) · Zbl 0718.34011
[31] Samoilenko, A. M.; Perestyuk, N. A.: Differential equations with impulses effect, (1987)
[32] Xia YH. Positive periodic solutions for a neutral impulsive delayed Lotka -- Volterra competition system with the effect of toxic substance. Nonlinear Anal RWA, doi:10.1016/j.nonrwa.2005.07.002. · Zbl 1121.34075
[33] Xia YH, Cao J, Lin M. Existence and global exponential stability of periodic solution of a class of impulsive networks with infinite delays. Int J Neural Systems [to appear].
[34] Xia YH, Cao J, Huang Z. Existence and exponential stability of almost periodic solution for shunting inhibitory cellular neural networks with impulses. Chaos, Solitons &amp; Fractals, doi:10.1016/j.chaos.2006.05.003. · Zbl 1152.34343
[35] Liu, X.; Ballinger, G.: Existence and continuability of solutions for differential equations with delays and state-dependent impulses, Nonlinear anal 51, 633-647 (2002) · Zbl 1015.34069 · doi:10.1016/S0362-546X(01)00847-1
[36] Liu, X.; Ballinger, G.: Uniform asymptotic stability of impulsive delay differential equations, Comput math appl 41, 903-915 (2001) · Zbl 0989.34061 · doi:10.1016/S0898-1221(00)00328-X
[37] Yan, J. R.; Zhao, A.; Yan, W.: Existence and global attractivity of periodic solution for an impulsive delay differential equation with allee effect, J math anal appl 309, 489-504 (2005) · Zbl 1086.34066 · doi:10.1016/j.jmaa.2004.09.038
[38] Yan, J. R.: Existence and global attractivity of positive periodic solution for an impulsive lasota -- wazewska model, J math anal appl 279, 111-120 (2003) · Zbl 1032.34077 · doi:10.1016/S0022-247X(02)00613-3
[39] Li, Y. K.: Global exponential stability of BAM neural networks with delays and impulses, Chaos, solitons & fractals 24, 279-285 (2005) · Zbl 1099.68085
[40] Berman, A.; Plemmons, R. J.: Nonnegative matrices in the mathematical science, (1929) · Zbl 0484.15016
[41] Lasalle, J. P.: The stability of dynamical system, (1976) · Zbl 0364.93002
[42] Horn, R. A.; Johnson, C. R.: Topics in matrix analysis, (1991) · Zbl 0729.15001